# SDR AALA960069

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46994
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bell Frame
- Condition: Corroded
- Location: Bs 959
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION AT BELL FRAME LOWER FLANGE STA 959 NEAR STRINGER ATTACH POINT.  MANUFACTURED AND INSTALLED DOUBLER PER REPAIR SRM 53-30-00, PAGE 31, FIGURE 8, SHEET NR 1 AND 51-21-01.  TST:  54,115.  CYCLES, 18,537.  (X)
